# SDR DALA2023101008327

- Difficulty date: October 5, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55101
- Aircraft time: 7,267 hours, 3,473 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND ON SERVICE CHECK, CORROSION FOUND ON WASTE BOX DOUBLER. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 014-0001:0514-2001/004 00017 REPAIRED PER PRI 612578-14 REV 0, 1, 2, AND ER/A 612578-14 REV ORIGINAL SECTION I. (LP# 0002612)
